# SDR ASOA2014121211873

- Difficulty date: November 26, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,508 hours, 26,951 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 559 CORRODED.   DETERMINED BEYOND LIMITS IAW SRM 53-21-49, PAGE BLOCK 101-199, FIGURE 101.  REMOVED AND REPLACED THE SEAT TRACK  IAW SRM 53-01-11-000-802 & REO 601R-53-00-485.
